# SDR SWAA2022100351020

- Difficulty date: September 7, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET L/E CORRODED SEVERAL AREAS / [01] REMOVED CORROSION ON R/W WINGLET L/E; MATERIAL REMAINING 0.035'; FOUND OUT OF LIMITS; AREA EXCEEDS MAXIMUM DIAMETER OF 0.25' AND ALL WITHIN 1' OF FASTENER HOLES REF. AVIATION PARTNERS BOEING 737-NG WINGLET SRM 57-30-01;[02] LOCATED AND DRILLED NEW L/E AT R/H WINGLET IN REF SRM 51-40-02-0G-0;[03] ENTER IN ERROR REFERENCE NUMBER: LOCATED AND DRILLED NEW L/E AT R/H WINGLET IN REF SRM 51-40-05-0G-0;[04] VERIFIED STEPS 1 AND 3 OK TO TREAT AND PRIME HOLES.;[05] TREATED AND PRIME HOLES AT NEW SKIN PANEL ASSY REF USED SRM 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL NEW RT WINGLET L/E SKIN PANEL.;[08] STEP 7 ENTERED IN ERROR  INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q002MZ22
